Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes red patches on the arms and back after taking a hot shower ? How can these be prevented ?

my girlfriend breaks out with large red areas after showering. Always on arms and sometimes on back. She takes very hot showers but always have and this started bout a month ago.
Asked On : Mon, 14 Mar 2011
Answers:  3 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Forrest.,
Thanks for choosing HCM.,
Allergic rash with hot called ERYTHEMA AB IGNE...,
It occur when the exposure to heat...,
Characterstic feature is reticular pattern of erythema and ..,
Hyperpigmentation...,it is more common in cold climates...ok.,
Treatment is...,
1) Avoid further exposure of Heat..,
2) Morning Calamine...soothing lotion on affected part..,
3) Tab..Levocetrizine 5 mg for 15 daqys night times..,
4) Local application of 2 to 5 % Hydroquinone will reverse ..,
the problem...ok....good luck..,
Answered: Fri, 20 Jan 2012
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
you seems to be suffered from allergic response be aware from ther allergic factors and then take some drugs like cetrizine if symptoms persist contact your physicians
Answered: Mon, 14 Mar 2011
I find this answer helpful
Internal Medicine Specialist Dr. Jasvinder Singh's  Response
Welcome to HealthcareMagic. It looks like water urticaria which is development of hives after coming in contact with water. She can try oral antihistaminics like Allegra or Cetrizine for some days. If the symptoms persist then she may need topical and oral steroids. Then she has to consult a dermatologist.

Hope it helps. Regards.

Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor